# SDR SWAA2013121323264

- Difficulty date: December 10, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N602SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27953
- Aircraft time: 60,672 hours, 49,272 cycles
- System (JASC): 2565 · Escape Slide
- Part: Flap
- Part number: D31354
- Condition: Out Of Position
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE LOWER FLAP OUT OF POSITION.  REPOSITIONED R2 DOOR SLIDE LOWER FLAP IAW MT.
